MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MAXILLA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MAXILLA CUTTING GUIDE
Model Number LeFort Marking Guide
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During maxillofacial surgery, the surgeon had an issue fitting a customized reconstruction plate to the medial aspect of the midface of the patient.They had an issue fully seating the lefort marking guide on the patient's right side.The medial holes for the plate on the patient's right midface did not align with the holes marked by the guide.This required the surgeon to drill additional holes in the patient's anatomy in order to fit the customized plate.The surgery was successful with no observable clinical symptoms reported by the surgeon.

Brand Name
VSP SYSTEMS
Common Device Name
MAXILLA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431011
MDR Report Key16549456
Report Number1724955-2023-00008
Device Sequence Number6043155
Product Code DZJ
UDI-Device Identifier00816847020596
UDI-Public(01)00816847020596(10)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLeFort Marking Guide
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown